Night Nurse CapsulesRegular price £4.99
Tax included. Shipping calculated at checkout.
What’s it for?
Symptomatic relief of colds, chills and influenza at night.
How to Use
- Total daily dose of paracetamol must not exceed 4000mg (including this product).
- Leave at least 4 hours between doses of paracetamol-containing products.
- Over 16 years: 2 capsules just before bedtime.
- Under 16 years: not to be given except on medical advice.
- Not to be used for more than 3 days without medical advice.
Warnings & Cautions
- Do not exceed the stated dose
- Immediate medical advice should be sought in the event of an overdose, even if you feel well
- Warning. May cause drowsiness. If affected, do not drive or operate machinery. Avoid alcoholic drink
- Before taking this medicine, if you are under the care of your doctor or receiving prescribed medicines, or are pregnant or breast feeding
Opaque green and white capsule, printed Night Nurse on both halves, containing:
- Paracetamol 500mg
- Promethazine hydrochloride 10mg
- Dextromethorphan hydrobromide 7.5mg